# SDR ABXA9700477

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod End
- Part number: AN3641032
- Condition: Worn
- Location: Rt Cockpit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW DIFFICULT TO OPEN.  REPLACED THE FORWARD LOWER ROD END ON THE WINDOW LINKAGE, OPS CHECK GOOD IAW DC-9 MM 56-10-3.
